# SDR ASAA2024123155355

- Difficulty date: December 31, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311120
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEC 47 LAP JOINT STA 905 STR 4R HAS SIGNS OF CORROSION 21-22. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" REPAIR ON FUSELAGE SKIN P/N 147A3110-20 AT STR 4R LAP JOINT BTW STA 888 AND STA 922 IAW EA# 800-53EA-28144 REV 00.
